| Catalog Number |
115-378 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546); Migration (4003)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow up to emdr 9617229-2020-06493.A review of the device history record has been completed.No deviations or non-conformance's noted.The events of silicone migration and capsular contracture are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture, capsular contracture baker grade iii, silicone migration.
Event or Problem Description
Patient reported right side "lump under her right arm pit", "plastic surgeon said it was like seepage", "they have a leakage or something", "silicone was gathering in the right armpit", and "concern with the product".Then healthcare professional reported "pain", "leaking", "capsular contracture baker grade iii" and "exchange from textured to smooth device due to the patients concern with the product".Device remains implanted.Device will be returned.
Event or Problem Description
Patient reported right side "lump under her right arm pit", "plastic surgeon said it was like seepage", "they have a leakage or something", "silicone was gathering in the right armpit", and "concern with the product".Then healthcare professional reported "pain", "leaking", "capsular contracture baker grade iii" and "exchange from textured to smooth device due to the patients concern with the product".Device has been explanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6b, h6.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6 (explant date not provided).